# SDR RAIA2019110829003

- Difficulty date: October 29, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524765615
- Condition: Cracked
- Location: Frame 67
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 67 SHEAR CLIP IS CRACKED BETWEEN STR 6 & 7 LH-          REMOVED & STARTED INSTALLING SHEAR CLIP AT FR 67. FINISHED INSTALLING SHEAR CLIP AT FR 67.
